# SDR UALA2009092102965

- Difficulty date: September 19, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 39,797 hours, 10,991 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Trigger
- Condition: Out Of Position
- Location: Slide Bottle
- Component: Bottle
- Component part number: C17638109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE BOTTLE TRIGGER CABLE BALL IS OUTSIDE SPRING RETAINER.  INSTALLED NEW LT OVERWING SLIDE BOTTLE.
